On the outradius of the Teichmüller space.

T. Nakanishi; H.-O Yamamoto

Commentarii mathematici Helvetici (1989)

  • Volume: 64, Issue: 2, page 288-299
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Nakanishi, T., and Yamamoto, H.-O. "On the outradius of the Teichmüller space.." Commentarii mathematici Helvetici 64.2 (1989): 288-299. <http://eudml.org/doc/140155>.

author = {Nakanishi, T., Yamamoto, H.-O},
journal = {Commentarii mathematici Helvetici},
keywords = {Bers embedding; Fuchsian group},
number = {2},
pages = {288-299},
title = {On the outradius of the Teichmüller space.},
url = {http://eudml.org/doc/140155},
volume = {64},
year = {1989},

AU - Nakanishi, T.
AU - Yamamoto, H.-O
TI - On the outradius of the Teichmüller space.
JO - Commentarii mathematici Helvetici
PY - 1989
VL - 64
IS - 2
SP - 288
EP - 299
KW - Bers embedding; Fuchsian group
UR - http://eudml.org/doc/140155
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.